MathSciNet Relay Station
MathSciNet bibliographic data
MR166946 (29 #4219) 65.10
Wynn, P. Singular rules for certain non-linear algorithms. Nordisk Tidskr. Informations-Behandling 3 1963 175–195.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement